bound hedonism (caged_flames) wrote in vaginismus,
bound hedonism
caged_flames
vaginismus

  • Mood:

a little update

Hey girls!
So I figured I would update my progression. My back story is here. My gyno put me on Wellbutrin (70mg a day) and Lexapro. Apparently Wellbutrin can trigger anxiety (which I already have a good deal of) so she put me on lexapro to temper that. Here's what happened:
the first day, I took just the lexapro in the morning because I hadn't had the wellbutrin filled yet. boy did I feel funny. I felt really sleepy and groggy and my brain felt fuzzy.
It was worse the next day when I took both together in the morning. I also got a migraine.
Then, after talking to a friend who is on both (and hearing the advice from her therapist) I decided to take the wellbutrin in the morning and lexapro at night. I still had the fuzzy brain feeling during the day, as well as migranes, blurred vision and jaw clenching. The lexapro made it a little harder for me to orgasm (from oral, I can't do PIV yet) but I could after some extended effort. That's apparently a common side effect from lexapro.
I had migraines for 6 days straight, blurred vision and jaw clenching for about 5 days. On day 7 I had a slight headache and by day 8 was headache free. I don't have the jaw clenching anymore but I still have a little bit of blurred vision. It isn't bad, its just small print at a distance. Nothing major at all.
Now on to the good stuff.
After about 2 weeks I had that "aha" day (as my mother puts it). I talked to her about what I was dealing with and she told me that when she was on something similar, after a couple of weeks, suddenly one day she felt different and knew it was working. One day, I suddenly felt better. The work day went by faster and didn't seem so horrible, I didn't have negative thoughts, I didn't start randomly crying. Around this time my boyfriend told me he "felt like Ali was back" I had some depression issues on top of the lack of sex drive.

I have now been on Wellbutrin for almost a month. Within the last week I've noticed an increase in sex drive and had my first sexually oriented dream (at night asleep) in over a year. I think this has to do with not only the Wellbutrin but also the fact that I haven't smoked weed in over a week. In the beginning the pot would make me feel really sensuous and sexy but I think after you do it frequently over a prolonged period of time it decreases overall sex drive.
In January I'll be off my birth control, not smoking pot and on the Wellbutrin and Lexapro. I'm hoping to really make some progress.
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your IP address will be recorded 

  • 1 comment